# SDR AWXA200300123

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 41,689 hours, 18,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: D5391167020010
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-02 CHECK A 1 .7500 INCH CRACK WAS FOUND IN THE FORWARD PIT, ON THE AFT BULKHEAD PANEL NR 131PW SUPPORT BRACKET.  MAINTENANCE REMOVED AND REPLACED SUPPORT BRACKET ANGLE IAW A320 SRM 51-42-11, PG. 8, 9, & 10 FIG. 2, AND SRM 51-42-11, PG. 21 & 22, FIG. 8.
